MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PLS HARNESS SET CP

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PLS HARNESS SET CP
Model Number 00620-CP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Local Reaction (2035); Nasal Obstruction (2466); Swelling/ Edema (4577)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The tubing harness is the only component of the plasma harness set that is eto sterilized.Haemonetics obtained device history record for the lot of the reported plasma harness set, sterilization parameters were within specification and within validated parameters.The sample was not available for return to hameonetics for evaluation.Without a physical sample the root cause cannot be determined.
 
Event or Problem Description
On december 30, 2020 haemonetics was notified of a donor reaction that fit the description of an ethylene oxide reaction which occurred on the process phase during a procedure, utilizing the pcs®2 plasma collection system and plasma harness set.The reaction occurred during saline infusion, the donor experienced periorbital swelling, nasal congestion and eye watering.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PLS HARNESS SET CP
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11207571
Report Number1219343-2020-00160
Device Sequence Number4162996
Product Code GKT
UDI-Device Identifier10812747011761
UDI-Public(01)10812747011761(17)230411(10)200412511
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK040025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2023
Device Model Number00620-CP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;